Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 5, No 2 (2011)

Font Size:  Small  Medium  Large

On F-Supplemented Modules

Yahya Talebi, Behnam Talaee


Let R be a ring and M a right R–module. In this paper we prove that if M is weakly F-supplemented, then every factor module and every F-coclosed submodule of M is again weakly F-supplemented. In [5], it is shown that Rad(M) has finite uniform dimension iff M does not contain an infinite direct sum of nonzero small submodules. Here we replace F-small submodules instead of small submodules (which is a weaker condition) and obtain the same result; i.e, we show that if M does not contain an infinite direct sum of F-small submodules, then Rad (M) has finite uniform dimension.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+